# SDR SIMA20170620001

- Difficulty date: June 20, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 16,533 hours, 11,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670340942
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF CROSSBEAM AT FS280.00 IS CRACKED. REMOVED AND REPLACED RT CROSSBEAM SECTION AT FS280.00 IAW SRM 51-42-06, AND SRM 51-42-10.
